# SDR ASAA2023070343866

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 58,148 hours, 17,249 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY MCP LOCKUP. AT FL 330 ENTERED 31,000 IN ALTITUDE WINDOW AND FL 310 AS NEW CRUISE ALT. IN FMC. ALTITUDE WINDOW WENT TO 50000 WITH CONTINUOUS ALTITUDE ALERT TONE AND NAV DISCONNECT. LASTED 2-3 SECONDS THEN RETURN TO OPS NORMAL FOR REMAINDER OF FLIGHT. GROUNDED - YES. ACCOMPLISHED DFCS AUTO TEST BITE CK. NO FAULTS NOTED TEST PASSED. OPS CK ALTITUDE KNOB NO DEFECTS NOTED OPS NORMAL REF B737-800 FIM 22-11 TASK 801.
